Topical Steroid Withdrawal Update Dec. 2012

Please ignore my dyslexia at 4:57. :)

Posted in Pet Care Media | Tagged , , , , , | 15 Comments

15 Responses to Topical Steroid Withdrawal Update Dec. 2012

  1. hwinning says:

    Hey Rochelle, thank you for making this video. I am so happy to stumble upon this video and ITSAN because I’ve been off steroid creams for quite some time now and after being off of it, my skin is constantly red and dry! I was wondering how long did it take for your skin to heal if you’ve been using steroids for 4.5 years? I feel your pain and I’m glad to hear your story, it’s very inspiring to me and hopefully my skin will fully heal someday.

  2. Al Montoya says:

    Is it OK to use Protopic or Elidel during topical steroid addiction/withdrawal?

  3. 99francesco says:

    I ended up going to a Naturepath for a different problem and she put me on a detox for my skin and the other problem. The way I found out about naturepathy was also weird. It was all meant to happen. The first week I started the detox I had a dream. It was my uncle and he was staring at my hands. All he said was..”it takes time”. Im about 11 months in and there has been improvement but as you said very slow. Whenever I doubt the healing process I just remember that dream

  4. William Carter says:

    Hey Rochelle, sorry for delayed reply. Yep I’m on facebook and have joined both the red skin syndrome group and ITSAN. Going through a flare right now and just kind of embracing it. My thought process is that it’s one less flare to deal with. It’s amazing how it just pops up on areas that you’ve never had problems with. Quick question re: food intolerance. Some people say it means nothing and others say it’s important. I’m still staying away from gluten, eggs, and citrus. Does this hold weight?

  5. Rochelle Sliwinski says:

    Hi William! I’m happy to hear that it helped you. You will heal, I know it may be hard to believe sometimes…especially going into the second year of withdrawal, but just keep on truckin’. :) It’s a crazy, painful journey but well worth it! Are you on facebook? Hang in there! Hugs!

  6. William Carter says:

    Hi Rochelle, thanks for the video. I thank god for finding ITSAN! I’m in month 4 and doing pretty good, little flares here and there, but I totally know what you mean by gratitude. Your video made me laugh out loud and cry at the same time, especially that comment about making up lost time. I’ve been in and out of study for the last few years because It was a struggle to study and deal with insane itching at the same time. The support in all these groups is beautiful! Your video means a lot :)

  7. Rochelle Sliwinski says:

    Hi Mike, congrats on his healing! This experience was excruciatingly painful. Sounds like a great cream. I’ve found that not everything natural gives me a good reaction either (naturally sensitive, whether synthetic or natural ingredients), but I used organic virgin coconut oil throughout withdrawal and I still do! Great moisturizer…good results. Congrats again!

  8. Rochelle Sliwinski says:

    Hi Joshua, I used them cumulatively for 4.5 years before I stopped.

  9. Mike McGill says:

    My 6 year old son Michael/Hopper, went through this for 8 months and is now pretty much completely healed. His skin was SO bad for so long, and he could not sleep and he flaked and oozed and went through hell, but it was all worth it. I will post a video of him when I can. He sleeps like a baby now, its unreal. To all of you going through this, YOU CAN DO IT!! We made our own cream out of beez wax and organic vrigin coconut oil, and kaukum(Sp) butter. TRY IT! Congrats Rochelle!!!!

  10. JBrowne47 says:

    How long did you use the steroids before you stopped?

  11. Rochelle Sliwinski says:

    How long you will experience a symptom is completely individualistic depending on how many years you used topical steroids, how frequently, and the strength of them. Best of luck, hang in there!

  12. Rochelle Sliwinski says:

    Hi Eric…yes, there definitely is an end but it will be hard for you to believe it. It will go by fast although with the suffering, it will feel like a very long time to heal. Yes, I had tingling, chills, the hot skin mixed with the chills, the burning, insane itching, oozing, you name it. I am completely healed now. It is worst in the first 4 months and then it gets better, although you will keep having flares, but they will be less intense subsequently.

  13. PrizeKennels says:

    Thanks for the video. It’s good to know there will be an end. I’m almost 4 months into my withdrawal and the flare ups seem to be settling down a bit (i hope). Today I started having tingling in my hands, accompanied by feeling of coldness in them. It’s annoyingly painful! Did you experience this? And, how far from the end did this happen (if you remember)? Thanks, Eric

  14. Rochelle Sliwinski says:

    Haha Brista, you’re too funny. Don’t worry friend, you’ll get there eventually…it will feel like forever but it’ll happen. Then, it’ll all be a memory! :-)

  15. brista128 says:

    You’re wearing makeup!! I’m so jealous! Well…I shouldn’t say jealous because you’ve been through hell so maybe “hopeful for the future and envious that it’s not happening RIGHT NOW” might be a better phrase. I hope there’s some complicated German word for all that. :) Anyway, I really appreciate the “after” vlog! :-D

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>